# SDR QXEA200701468

- Difficulty date: September 21, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - SKIN CORROSION AT NR 1 DME ANTENNA MOUNT LOCATED JUST AFT OF NOSE GEAR AT STATION 110 LT SIDE OF CENTER.  REPAIRED IAW RD8-53-5384 AND RD8-53-9800, AND SRM 51-20-16.
